

Australian Government

## Australian Accounting Standards Board Agenda

Issue Date: 23 November 2015

Subject:	Agenda for the 149 <sup>th</sup> meeting of the AASB
Venue:	TEQSA Boardroom, Tower Level, Level 14, 530 Collins Street, Melbourne
Time(s):	Wednesday 2 December 2015, from 9.30 a.m. to 5.00 p.m. Thursday 3 December 2015, from 8.30 a.m. to 3.30 p.m.

The public is invited to attend this meeting. Items 1(a), 4 and 19 will be held in private.

NOTE: The running order and time allocated to agenda items is subject to change prior to and during the course of the meeting. It is advisable to visit the website prior to 2-3 December 2015 to confirm whether the anticipated running order remains as indicated above. Those wishing to attend the public sessions of the meeting are requested to register in advance. (see AASB meeting procedures for attendance on the AASB's website).

Day 1	ltem	Duration	Subject	Objectives			
9.30am	1(a)	1⁄4 hr	Agenda				
9.45am	1(b)	1⁄2 hr	Report from Chair				
10.15am	2	1⁄4 hr	Apologies, Declarations, Minutes and Approvals out of session				
10.30am	3	1 hr	Leases	Update on upcoming standard, identify any issues of concern and consider NFP and GAAP GFS sweep issues			
11.30am	Morning	Morning tea (15 mins)					
11.45am	3	1 hr	Leases	Update on upcoming standard, identify any issues of concern and consider NFP and GAAP GFS sweep issues			
12.45pm	4	1⁄2 hr	Regulatory Update				
1.15pm	Lunch (1	Lunch (1 hr)					
2.15pm	6	1∕₂ hr	Service Performance Reporting	Update on Roundtable sessions and consider extending the comment period of ED 270			
2.45pm	7	½ hr	Financial Reporting Framework	Update on draft Consultation Paper and NZ deeming provision			
3.15pm	8	½ hr	ED 271 IFRS Practice Statement on Materiality in Financial Statements	Discuss status of guidance, if finalised			
3.45pm	Afternoon tea (15 mins)						
4.00pm	9	½ hr	IASB Agenda Consultation	Consider draft AASB submission			
4.30pm	10	¼ hr	Communications & AASB Workplan				
4.45pm	18	¼ hr	Strategic Plan Update				
5.00pm	Close meeting						



## 2-3 December 2015 Issued 23 November 2015

Day 2	ltem	Duration	Subject	Objectives			
8.30am	11	1½ hr	Income of NFP Entities	Redeliberations on the term 'sufficiently specific' in identifying whether a performance obligation exists			
10.00 am	Morning	tea (15 mins)					
10:15am	12	1½ hr	Service Concession Arrangements: Grantor	Redeliberation of Proposed Concept of Control and project update			
11.45am	13	½ hr	International projects and IFRIC draft interpretations	Consider developments in international projects and draft comment letters			
12.15pm	14	1⁄4 hr	International Meetings Update	Inform Board of key aspects arising from recent international meetings attended			
12.30pm	15	½ hr	Social Benefits	Consider importance/relevance to Australia			
1.00pm	Lunch (w	Lunch (working lunch)					
1.30pm	5	½ hr	IASB's Capital Markets Advisory Committee	Update on recent meeting			
2.00pm	16	½ hr	Research update (including update on research with KASB)	Report on recent developments			
2.30pm	17	½ hr	Emerging Issues				
			Tax disclosures				
			<ul> <li>Property, Plant and Equipment at revalued amount</li> </ul>				
3.00pm	App A	1⁄4 hr	Other Business				
3.15pm	19	1⁄4 hr	Review				
3.30pm	Close meeting						